blood pressure. After taking for 1 wk., developed severe chest pain suddenly. Have since discontinued & gone back to the original generic but the pain has not gone away. Have had to keep Nitrostat with me. Saw that severe chest pain is one of many side effects. Has this caused permanent damaged? Have recently gone thru stress test & imaging. Do not know results yet.
- Lotrel Drug Information
- Nitrostat Drug Information
- Amlodipine Drug Information
- Benazepril Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in ...
3 answers • 4 Apr 2013
I am a diebetic with high blood pressure and I ran out of benazepril my wife has an assortment of high blood pressure pills and I want to know if I ...
1 answer • 20 Apr 2013
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...
1 answer • 27 Sep 2013
... ascending aorta. taking blood pressure meds -amlodipine-benazepril 5-10mg &metroprolol succer 50mg should I stop them to take a cardiolite ...
1 answer • 23 Jan 2014
I am 45 year old, afro Caribbean female. My GP has just prescribed me this week Amlodipine 5mg, he said to be taken for the rest of my life. He had ...
3 answers • 23 May 2015